# SDR HEEA094158

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 3,211 hours
- Engine: Allsn 250C30
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL124Q
- Part serial: 2427XL
- Condition: Failed
- Location: Nr 2
- Part time: 2,260 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 DC GENERATOR LIGHT ILLUMINATED.  PILOT FOLLOWED AIRCRAFT EMERGENCY CHECKLIST FOR SINGLE DC GENERATOR FAILURE AND LANDED AIRCRAFT.  MAINTENANCE REPLACED NR 2 STARTER GENERATOR.
